RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 5, Pages 832–845 (Mi de1895)  

Ordinary Differential Equations

A boundary value problem for systems of conditionally stable type with different small parameters multiplying the higher derivatives

T. D. Kozlovskaya

Moscow State University of Transportation

Full text: PDF file (1066 kB)

Bibliographic databases:
UDC: 517.928.5
Received: 19.01.1972

Citation: T. D. Kozlovskaya, “A boundary value problem for systems of conditionally stable type with different small parameters multiplying the higher derivatives”, Differ. Uravn., 9:5 (1973), 832–845

Citation in format AMSBIB
\Bibitem{Koz73}
\by T.~D.~Kozlovskaya
\paper A boundary value problem for systems of conditionally stable type with different small parameters multiplying the higher derivatives
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 5
\pages 832--845
\mathnet{http://mi.mathnet.ru/de1895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=322280}
\zmath{https://zbmath.org/?q=an:0287.34061}


Linking options:
  • http://mi.mathnet.ru/eng/de1895
  • http://mi.mathnet.ru/eng/de/v9/i5/p832

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019